Regular graphs and their spanning trees

Jiří Sedláček

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 4, page 420-426
  • ISSN: 0528-2195

How to cite

top

Sedláček, Jiří. "Regular graphs and their spanning trees." Časopis pro pěstování matematiky 095.4 (1970): 420-426. <http://eudml.org/doc/19159>.

@article{Sedláček1970,
author = {Sedláček, Jiří},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {420-426},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Regular graphs and their spanning trees},
url = {http://eudml.org/doc/19159},
volume = {095},
year = {1970},
}

TY - JOUR
AU - Sedláček, Jiří
TI - Regular graphs and their spanning trees
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 4
SP - 420
EP - 426
LA - eng
UR - http://eudml.org/doc/19159
ER -

References

top
  1. J. W. Moon, Various proofs of Cayley's formula for counting trees, A seminar on graph theory (F. Harary, ed.) 70-78. Zbl0121.40202MR0214515
  2. J. Sedláček, Finite graphs and their spanning trees, Časopis Pěst. Mat. 92 (1967), 338-342. (1967) Zbl0171.44801MR0221969
  3. J. Sedláček, On the spanning trees of finite graphs, Časopis Pӗst. Mat. 91 (1966), 221-227. (1966) Zbl0151.33304MR0195763
  4. J. Sedláček, On the number of spanning trees of finite graphs, Časopis Pést. Mat. 94 (1969), 217-221. (1969) Zbl0175.20902MR0250931

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.